# SDR DALA2016030101538

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 892
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRAP AT BS 892, LONGERON 30 IS CORRODED NEAR FASTENER ON UPPER SURFACE. BLENDED OUT CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, PG 105.  FABRICATED NEW SPLICE ON WO 033609-1600-0006 INSTALLED IAW DWG 5919707.
